# SDR 95ZZZX6207

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719CC
- Make and model: Israel 1124
- Aircraft serial: 290
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Splice Assy
- Part number: 453005501
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.25 INCH LONG WORKING CRACK .015 INCH DEEP.  FOUND ON LOWER SPLICE ASSY HORIZONTAL STABILIZER, RT LOWER ATTACH FITTING.  HORIZONTAL STABILIZER BEING REMOVED TO BE SENT OUT TO REPLACE SPLICE ASSY.  AIRCRAFT TT, 5,392 HRS.  LANDINGS, 4,280.
